# SDR 2007UALA03190

- Difficulty date: August 15, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT FRAME CRACKED IN RADIUS OF OUTER CHORD.  MAJOR REPAIR ACP'D, REMOVED AND REPLACED FRAME SECTION.
